# SDR SA07069

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PHX FLT 700 EN ROUTE PHX TO PHL.  AT APPROXIMATELY 100 MILES EAST OF ABQ, AT FL310, THE CABIN ALTITUDE HAD CLIMBED TO 13,000 FT.  THE CREW REPORTED A PACK ONE FAULT WITH THE NUMBER TWO PACK ON MEL AT THE TIME.  THE FLIGHT DESCENDED TO 10,000 FEET AND RETURNED TO FIELD PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NO PACK OR BLEED FAULTS ON THE POST FLIGHT REPORT.  PERFORMED A BITE CHECK OF THE CABIN PRESSURE CONTROLLER AND TEMPERATURE CONTROLLER.  NO FAULTS FOUND.  RAN BOTH ENGINES WITH BLEED AND PACK INDICATION NORMAL.  AIRCRAFT OK FOR SERVICE.
